# SDR AU000878

- Difficulty date: September 15, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Part number: 310573501
- Condition: Out Of Adj
- Location: Engine Oil Press
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE OIL PRESSURE REGULATING VALVE OUT OF ADJUSTMENT.
